Wean off topical steroids eczema

I have a rare auto-immune disease that requires high (160mg 2x day) dose prednisone to stop a severe blistering of mucosal tissue ., 2-3 degree burns of mouth, throat, sinus, eyes and even my heart. The possibility of this disease killing me without prednisone is real and my doctor explained that prior to prednisone a great majority of people with Erythema Multiforme – Major died.
So what’s the problem? Over many years and a dozen high dose treatments with prednisone I have been 302 committed and upon release my doctors where cautioned about this therapy.
During my most recent treatment, I went into a manic state or worse. I was PFA’d and removed from my home by police after scaring my wife and kids. I had to finish treatments at the hospital and I requested a psychological evaluation because I hadn’t slept in 5 days, almost lost my job, and was was manic or worse. After a discussion with a psychiatrist he added several different mood stabilizers and anti psychotic meds. I have come off the prednisone and the pshyc meds are taking effect. I cant wait until prednisone is out of my system.
My doctor now realizes after this last event a new protocol is being thought out with future treatments.
This I can tell you without a doubt in my mind that Prednisone is a miracle and a curse all rolled up into one medicine. If you are experiencing mental issues with prednisone tell your doctor immediately, insist on getting psychiatric support and PRAY.

Last year I developed a rash under my eyes and I was promptly prescribed hydrocortisone cream. It didn't help much and the doctor referred me to see a dermatologist. I was told to keep using the hydrocortisone and I was discharged. As the steroid cream didn't help I searched the internet for another remedy and that's how I came across a product called Magicream. It claims it only contains natural ingredients and it promised to clear up my rash. I was so excited! I have recently found out that the cream in fact contains Clobetasol Propionate and Ketoconazole. I was devastated to find this out especially since side effects include red spots and a burning sensation! When I stopped using the cream the side effects were terrible - I don't need to tell you as you know how the withdrawal of steroid can affect ones face. I then did a search on line and found your website which made so much sense and helped me to understand what was happening with my skin. I ordered the Face & Body Wash and the Face & Neck TheraCream and I have been symptom FREE ever since. Thank you from a once frustrated person!! Trish Managold, UK

I'm SO pleased I found your article & everyone else who is on HRT. I had a hysterectomy 5 years ago & have been on HRT since. However I decided to wean myself off HRT & with doctors ok hv been only on 2-3 a week for the past 2 months. Omg the pain in my joints for tha past 4 weeks has been horrendous. Getting up in the morning my legs could hardly bend & my neck & lower back makes we walk like an old crock. I am only 59. So here I am sitting in s cafe having just been told that my varicose veins r not the cause of my leg pain but athritis. So while I've been consoling myself with bacon roll I suddenly had s lightbulb moment. What have I done that's different in my life? Well apart from moving my mum up to live with us( who has dementia) the only other major thing I'd done was stop HRT. So asking the question to your trusted website I found that I'm not alone with my belief how useful HRT is. I'm going home to take my "hibernating" HRT & I will keep you posted as to my progress. SO GLAD I decided to take time to myself from life's fast forward to read, share & digest ( & not just my bacon roll)

I have been off of gabapentin for 61/2 months now. I was taking 1200 mg and I first went down 300 mg and it was HELL!!! After recovering from that and with the help of some nutritional supplements, I started tapering down 100 mg every 3 weeks and that made it much easier to go down. The last remaining 100mg was the hardest to come off of but I did it! Anyway, even though I am still taking the nutritional supplements, I still have my days where I feel like crap.  This has left me feeling very depressed and I don't know if this is coming from the fact that I am no longer on gabapentin. I do take an antidepressant. I do recall another woman said she has issues with depression as well once being off the can't stand living this way much longer. I can hardly walk very far anymore and my legs are weak. Has anyone else had this problem going off of gabapentin?  This drug is a poison and I wish I had ever taken it!! Thank you!

Wean off topical steroids eczema

wean off topical steroids eczema

I have been off of gabapentin for 61/2 months now. I was taking 1200 mg and I first went down 300 mg and it was HELL!!! After recovering from that and with the help of some nutritional supplements, I started tapering down 100 mg every 3 weeks and that made it much easier to go down. The last remaining 100mg was the hardest to come off of but I did it! Anyway, even though I am still taking the nutritional supplements, I still have my days where I feel like crap.  This has left me feeling very depressed and I don't know if this is coming from the fact that I am no longer on gabapentin. I do take an antidepressant. I do recall another woman said she has issues with depression as well once being off the can't stand living this way much longer. I can hardly walk very far anymore and my legs are weak. Has anyone else had this problem going off of gabapentin?  This drug is a poison and I wish I had ever taken it!! Thank you!

Media:

wean off topical steroids eczemawean off topical steroids eczemawean off topical steroids eczema

http://buy-steroids.org